# SDR ASAA1057658

- Difficulty date: April 6, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 4,340 hours, 1,276 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK LIGHT ILLUMINATED DURING RECALL.  PACK WORKED NORMALLY.  RESET CLEARED LIGHT.  PERFORMED TEMP CONTROLLER BITE CHECK PER FIM TASK 21 62 00 810 801.  NO FAULTS FOUND / TEMP CONTROL SYSTEM GROUND VERIFICATION CHECKS GOOD PER FIM TASK 21 62 00 810 830.
